The papers below can be downloaded freely by clicking on them

  • Vol. 9, no. 2, 2014
  • Colin Defant, Multiperfect Numbers in Certain Quadratic Rings.
    Colin Defant, An Extension of the Abundancy Index to Certain Quadratic Rings.
    I. Abdullahi, J. O. Omolehin, K. Rauf, P. L. Dickmu, O. T. Wahab, Fibonacci Scheme for Quadratic Functionals.
    Sebastian Martin Ruiz, Jonathan Sondow, Formulas for pi(x) and the n-th Prime.
    Angelo B. Mingarelli, Some conjectures in elementary number theory.
    Author Index for Volume 9